# SDR UPS05444428

- Difficulty date: April 11, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B5783913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D - STA 496 RBL 70 TOILET TANK TIE DOWN FTG CORROSION FOUND.  CORROSION BLEND OUT 0.020" BY 1" BY 1".  TIE DOWN FTG REPLACED AS PER SRM 51-10-01 PG 9.
